Hail, Holt
- When
- June 6, 5:43 PM CST
- Where
- Holt County, 5.76 mi ENE of (Onl)o Neill Arpt
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 42.510, -98.581
A line of thunderstorms brought hail, heavy rain, and some flooding during the evening hours to eastern portions of north central Nebraska.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LBF wrote it up.
A line of thunderstorms brought hail, heavy rain, and some flooding during the evening hours to eastern portions of north central Nebraska.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Jun 6, 2:16 PM CST, 3 hours 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 316 PM CDT SAT JUN 6 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 313 PM CDT SAT JUN 6 2015 AT 20Z A LARGE CLOSED UPPER LEVEL LOW WAS SPINNING OVER THE DESERT SOUTHWEST...WITH A GRADUALLY FLATTENING RIDGE OVER THE SOUTHERN PLAINS. SOUTHWEST FLOW IN BETWEEN THESE TWO FEATURES FEATURED A SPEED MAX MOVING NORTHEAST INTO EASTERN COLORADO AND THE CONTINUED ADVECTION OF RICH PACIFIC MOISTURE. AT THE SAME TIME...A SHORTWAVE TROUGH IN THE NORTHERN STREAM FLOW WAS DIVING SOUTH OUT OF SOUTHERN SASKATCHEWAN AND INTO NORTHEAST MONTANA...HELPING TO SEND A PACIFIC COLD FRONT INTO THE CWA. THE AIRMASS WAS NOT SIGNIFICANTLY DIFFERENT IN THE PRE/POST-FRONTAL ENVIRONMENTS...CHARACTERIZED BY AMPLE LOW LEVEL MOISTURE AND TEMPERATURES GENERALLY IN THE LOW TO MID 80S. CONVECTIVE INITIATION IS EXPECTED IN THE NEXT COUPLE HOURS IN THE VICINITY OF THE PACIFIC FRONT IN NORTH CENTRAL NEBRASKA WHERE LOW LEVEL MOISTURE CONVERGENCE WILL BE MAXIMIZED. A VERY HUMID AIRMASS HAS BEEN ESTABLISHED AHEAD OF THE FRONT WITH DEWPOINTS NEAR 70 AND SOUTH-SOUTHEASTERLY WINDS. THIS AREA WILL BE CLOSELY MONITORED FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS ONCE THE AFOREMENTIONED SPEED MAX SPREADS OVER A VERY UNSTABLE AIRMASS CHARACTERIZED BY MLCAPE AOA 2500 J/KG. IN ADDITION TO THE THREAT FOR HAIL AND DAMAGING WINDS...A FEW TORNADOES WILL ALSO BE POSSIBLE. LATEST PROXIMITY LAPS SOUNDINGS INDICATE STEEPENING LOW LEVEL LAPSE RATES AND VEERING LOW LEVEL WINDS WITH 10-15 KTS OF SHEAR IN THE LOWEST 1 KM. THE TORNADO THREAT IN OUR NORTHEAST ZONES WILL DECREASE BY MID TO LATE EVENING AS THE FRONT PUSHES EAST. BEHIND THE FRONT SURFACE CONDITIONS REMAIN MOIST WITH DEWPOINTS IN THE LOW TO MID 60S. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...HOWEVER LATEST RUNS OF HI-RES MODELS HAVE BEEN VERY INCONSISTENT WITH FOCAL POINTS FOR INITIATION. THIS IS LIKELY DUE TO MODELS STRUGGLING TO RESOLVE REMNANT OUTFLOW BOUNDARIES AND AREAS OF LOCALIZED MOISTURE CONVERGENCE. IN ADDITION...STORMS HAVE ALREADY FIRED ALONG THE FRONT RANGE. STRENGTHENING STEERING FLOW ALOFT WILL HELP MOVE THESE STORMS OFF THE FOOTHILLS AND TOWARD WESTERN NEBRASKA LATER THIS EVENING AND EARLY OVERNIGHT. SCT POPS SHOULD BE SUFFICIENT TO HIGHLIGHT THE POTENTIAL COVERAGE UNTIL THE CONVECTIVE EVOLUTION BECOMES MORE CLEAR. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE AS DEEP LAYER SHEAR WILL BE SUFFICIENT TO SUPPORT MULTICELL/ISOLATED SUPERCELL STORM MODES. HOWEVER...LOW LEVEL WINDS IN THE POST-FRONTAL REGIME HAVE BECOME SOUTHWESTERLY AND NEARLY UNIDIRECTIONAL WITH THE MEAN DEEP LAYER FLOW. THIS WILL PROMOTE UPSCALE GROWTH OF CONVECTION AND A MUCH LOWER TORNADO THREAT...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS. CONFIDENCE IS SOMEWHAT LOW IN REGARDS TO HOW LATE THE CONVECTION WILL BE ABLE TO SUSTAIN ITSELF AS THE CONVERGENT NOSE OF THE LLJ WILL BE FOCUSED EAST OF THE CWA TONIGHT. FRONT SLOWLY MOVES SOUTH INTO KANSAS SUNDAY AS THE ATTENDANT SURFACE LOW SLIDES INTO THE UPPER MISSISSIPPI VALLEY. ANOTHER SHORTWAVE DROPS SOUTHEAST OUT OF SOUTH CENTRAL CANADA WHILE THE DESERT SOUTHWEST CLOSED LOW BEGINS TO OPEN UP AND PHASE WITH NORTHERN STREAM. 60+ KT JET ALOFT WILL CONTINUE A CHANCE FOR SHOWERS AND THUNDERSTORMS SOUTHWEST NEB INTO PANHANDLE. THE AIRMASS WILL BE DRIER AS COMPARED TO TODAY...ALTHOUGH DEWPOINTS FROM THE SOUTHERN PANHANDLE INTO SOUTHWEST NEBRASKA WILL STILL BE IN THE UPPER 50S AND LOW 60S. A FEW STRONG STORMS WILL BE POSSIBLE WITH 40+ KTS OF DEEP LAYER SHEAR IN PLACE. THE MORE ROBUST SEVERE THREAT WILL LIKELY REMAIN JUST SOUTH OF THE CWA AHEAD OF THE FRONT. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 313 PM CDT SAT JUN 6 2015 LINGERING POPS EARLY SUNDAY NIGHT FOR SOUTHWEST NEBRASKA AS NORTHWEST FLOW DEVELOPS SUNDAY EVENING AS WESTERN CONUS RIDGE AMLIFIES. ANY EARLY ACTIVITY WILL PUSH SOUTH WITH A DRY OVERNIGHT. SLIGHTLY DRIER AIR WILL ARRIVE IN TIME FOR TEMPS TO FALL INTO THE LOWER TO MID 50S FOR MOST OF THE WESTERN CWA...SLIGHTLY WARMER IN THE EAST. MONDAY A DISTURBANCE WILL PUSH ACROSS THE CENTRAL ROCKIES AND WILL LIKELY SPARK SOME THUNDERSTORMS OVER THE MOUNTAINS. INHERITED POPS FOR SOUTHWEST NEB WHICH HAS THE BEST CHANCE OF SEEING ANY ACTIVITY AS THE STORMS PUSH ESE IN THE EVENING. GUT SAYS ACTIVITY LIKELY TO REMAIN SW OF THE CWA...BUT NOT ENOUGH CONFIDENCE TO TOTALLY REMOVE LOW POPS YET. WESTERN CONUS RIDGE EXPANDS EAST TUESDAY WITH WARMER TEMPS...MID TO UPPER 80S AND CONTINUED SUPPRESSED ACTIVITY TO THE MOUNTAINS AND SOUTHERN PLAINS. BY WEDNESDAY A TROUGH WILL DIG INTO SOUTHERN CAL. THE REMNANTS OF HURRICANE BLANCHA WILL GET DRAWN NORTH OVER THE 4 CORNERS AHEAD OF THE TROUGH. MEANWHILE THE UPPER RIDGE MIGRATES EAST. AS THE RIDGE SHIFTS EAST A RETURN TO AN ACTIVE SOUTHWEST PATTERN APPEARS LIKELY. INITIALLY CAP HOLDS ACROSS THE SOUTHEASTERN ZONES WITH NW ZONES TO SEE SCT STORMS AS EARLY AS WED AFTERNOON...BUT MORE LIKELY WED NIGHT. WED NIGHT INTO THURSDAY SOME OF THE PACIFIC MOISTURE WILL JOIN UP WITH ALREADY DECENT PLAINS MOISTURE TO PRODUCE A RICH ENVIRONMENT. PWATS WELL ABOVE AN INCH AND STORMS WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL. LATEST MODELS HAVE PUSHED THE MAIN PLUME NORTH OVER S DAKOTA HOWEVER WILL CONTINUE POPS AS IT WILL NOT TAKE MUCH FOR IT TO SLIDE BACK SOUTH AND IMPACT THE CWA MORE. ALSO WILL CONTINUE TO SEE THE POTENTIAL FOR STORMS IN THE WARM SECTOR. THURSDAY NIGHT A WEAK COLD FRONT WILL PUSH ACROSS THE AREA WITH ANOTHER CHANCE FOR STORMS. FRONT IS PACIFIC AND TEMPS ONLY FALL INTO THE 70S WITH STILL A CHANCE FOR STORMS POST FRONTAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1233 PM CDT SAT JUN 6 2015 MAIN FORECAST CONCERN FOR THE CURRENT TAF FORECAST IS THUNDERSTORM CHANCES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATER THIS AFTERNOON...AND CONTINUING INTO THE OVERNIGHT HOURS. THE MOST LIKELY TIMING FOR THUNDERSTORM ACTIVITY WAS INCLUDED IN THE LATEST TAF FOR KLBF AND KVTN...HOWEVER CONFIDENCE CONTINUES TO BE LOW DUE TO A HIGH AMOUNT OF VARIABILITY IN FORECAST GUIDANCE. TRENDS WILL BE CLOSELY MONITORED AND AMENDMENTS TO THE FORECAST MADE AS NECESSARY. OTHERWISE...BKN MVFR/IFR CIGS CONTINUE EARLY THIS AFTERNOON GENERALLY FROM KOGA NORTHWARD TO NEAR KVTN AND KONL. CIGS WILL RISE OVER THE NEXT COUPLE HOURS. OUTSIDE OF SCATTERED TS ACTIVITY...VFR CONDITIONS WILL PREVAIL ACROSS THE AREA BY 21Z TODAY THROUGH SUNDAY MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MARTIN LONG TERM...MASEK AVIATION...MARTIN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 447 PM CDT SAT JUN 6 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-072200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 447 PM CDT SAT JUN 6 2015 /347 PM MDT SAT JUN 6 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE WEATHER IS POSSIBLE THIS EVENING...MAINLY ALONG AND EAST OF HIGHWAY 183. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT HOWEVER AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. ELSEWHERE STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE. GENERALLY HAIL AND WINDS ARE THE THREAT HERE. ALL STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL. RIVER LEVELS WILL CONTINUE TO RUN HIGH ALONG THE NORTH PLATTE...SOUTH PLATTE...AND PLATTE RIVER SYSTEMS. SEE THE LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY...MAINLY SOUTH OF A LINE FROM ALLIANCE TO BROKEN BOW. GUSTY WINDS AND SMALL HAIL ARE THE CONCERN. THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY. THESE STORMS COULD DEVELOP IN A MOISTURE RICH ENVIRONMENT AND PRODUCE LOCALLY HEAVY RAINFALL. THE RISK OF SEVERE WEATHER OTHERWISE IS UNCERTAIN AT THIS TIME. FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER AND MAIN STEM PLATTE RIVER THROUGH THE WEEK. HEAVY RAIN IN COLORADO AND WYOMING COULD CAUSE RISES IN THE SOUTH PLATTE RIVER AND THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY. SEE THE LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING ALONG AND EAST OF HIGHWAY 183. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 507 PM CDT SAT JUN 6 2015 NEZ010-062300- HOLT NE- 507 PM CDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOLT COUNTY UNTIL 600 PM CDT... AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR INMAN...OR 8 MILES SOUTHEAST OF ONEILL... MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PAGE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 311 AND 320. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MARTIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 544 PM CDT SAT JUN 6 2015 NEZ010-062300- HOLT NE- 544 PM CDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOLT COUNTY UNTIL 600 PM CDT... AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PAGE...OR 14 MILES EAST OF ONEILL...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN HOLT COUNTY. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MARTIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 453 PM MDT SAT JUN 6 2015 NEZ005-094-062345- EASTERN CHERRY NE-WESTERN CHERRY NE- 553 PM CDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 645 PM CDT/545 PM MDT/... AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF MERRITT RESERVOIR DAM TO 26 MILES SOUTHWEST OF MERRITT RESERVOIR DAM...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MERRITT RESERVOIR DAM... VALENTINE NATIONAL WILDLIFE REFUGE... HIGHWAY 97 CROSSING THE NIOBRARA RIVER... HIGHWAY 97 CROSSING THE NORTH LOUP RIVER... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 186 AND 207. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 201 AND 216. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 89 AND 137. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 511 PM MDT SAT JUN 6 2015 NEZ010-028-029-070000- GARFIELD NE-HOLT NE-WHEELER NE- 611 PM CDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...SOUTHEASTERN HOLT AND EASTERN GARFIELD COUNTIES UNTIL 700 PM CDT... AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF ERICSON...OR 21 MILES EAST OF BURWELL...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUFFALO FLATS... FOUR CORNERS... CUMMINSVILLE... GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA... KNIEVELS CORNER... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 626 PM CDT SAT JUN 6 2015 NEZ010-070015- HOLT NE- 626 PM CDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 715 PM CDT... AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ONEILL...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OPPORTUNITY... SCOTTVILLE... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MARTIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 538 PM MDT SAT JUN 6 2015 NEZ010-028-029-070045- GARFIELD NE-HOLT NE-WHEELER NE- 638 PM CDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHERN HOLT AND SOUTHEASTERN GARFIELD COUNTIES UNTIL 745 PM CDT... AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF FORT HARTSUFF STATE PARK... OR 10 MILES EAST OF BURWELL...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ERICSON... BARTLETT... GABLES... BUFFALO FLATS... FOUR CORNERS... CUMMINSVILLE... GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA... PIBEL LAKE STATE RECREATION AREA... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
The North Platte radar (KLNX), 175 km away, was scanning. The volume nearest the first event began at 23:42 UTC.
2 hail, 2 flash flood. Local standard time, as filed.
Flash flooding caused a road to wash out 10 miles northeast of O'Neill.
Flash flooding covered a road 13 miles north of Page.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2015Every state in 2015This day in weather historyWarnings in Nebraska, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571584, 571585, 571581, 571582.